On the Burning Number of Generalized Petersen Graphs

Sim, Kai An and Tan, Ta Sheng and Wong, Kok Bin (2018) On the Burning Number of Generalized Petersen Graphs. Bulletin of the Malaysian Mathematical Sciences Society, 41 (3). pp. 1657-1670. ISSN 0126-6705

Full text not available from this repository.
Official URL: https://doi.org/10.1007/s40840-017-0585-6

Abstract

The burning number b(G) of a graph G is used for measuring the speed of contagion in a graph. In this paper, we study the burning number of the generalized Petersen graph P(n, k). We show that for any fixed positive integer k, limn→∞b(P(n,k))nk=1. Furthermore, we give tight bounds for b(P(n, 1)) and b(P(n, 2)).

Item Type: Article
Uncontrolled Keywords: Burning number; Generalized Petersen graphs
Subjects: Q Science > Q Science (General)
Q Science > QA Mathematics
Divisions: Faculty of Science > Institute of Mathematical Sciences
Depositing User: Ms. Juhaida Abd Rahim
Date Deposited: 12 Mar 2019 01:53
Last Modified: 12 Mar 2019 01:53
URI: http://eprints.um.edu.my/id/eprint/20659

Actions (login required)

View Item View Item